Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
SSL-260 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii".Later, healthcare professional reported "any creases" and "2 distinct medial folds".This record is for the right side.Patient was prescribed singulair 10mg.The device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2, b5, b6, b7, d6b, h6.